# SDR CA040916011

- Difficulty date: September 14, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Beech B300B350C
- Aircraft time: 5,701 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Channel
- Part number: 504300431329
- Condition: Cracked
- Location: Cabin Door
- Component: Cabin Door, Raythn
- Component part number: 1014300104
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED THAT THE CABIN DOOR APPEARED TO BE LEAKING AROUND ITS LOWER AFT CORNER.  MAINTENANCE DISCOVERED A 1-INCH CRACK IN THE CABIN DOOR SKIN AT THE LOWER AFT CORNER.  THE CRACK RUNS THROUGH THE AFT-MOST HINGE ATTACHMENT RIVET.  WHEN THE DOOR WAS DISASSEMBLED TO REPAIR THE CRACK, THEY DISCOVERED THAT THE DOOR HINGE ALSO HAD A ONE-INCH CRACK AT THAT SAME LOCATION.  THE DOOR HINGE SUPPORT CHANNEL HAS AN .1250 INCH CRACK AND DEFORMATION ALONG THE HINGE RIVET LINE. THE CRACK RUNS THROUGH 9 OF THE RIVET HOLES IN THE CHANNEL.
